# SDR QXEA2012060400421

- Difficulty date: June 4, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 6,382 hours, 6,867 cycles
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Part number: 47387203
- Part serial: 0324
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 6,375 hours, 6,860 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CHECK FIRE DET MASTER WARNING LIGHT ILLUMINATED IN FLIGHT WITH ASSOCIATED NR 1 FAULT A AND FAULT B LIGHTS ILLUMINATED.  R & R FIRE CONTROL AMPLIFIER IAW AMM 26-10-01-000-801 AND 26-10-01-400-801. C/W OP TEST OF NACELLE FIRE DETECTION SYS, BAGGAGE SMOKE DETECTORS, APU FIRE DETECTION SYS, AND OP CHECK OF THE FUEL AND HYD SHUTOFF VALVES.  ALL SYS OP TEST GOOD.  MASTER WARNING CHECK FIRE DET & NR 1 FAULT A & B LIGHTS EXTINGUISHED.  RETURNED TO SERVICE.
